# SDR ABXA010092

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591141625
- Condition: Cracked
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME AT STATION 718 WAS CRACKED.  MAINTENANCE REPLACED THE FRAME IAW DC-9 SB 53-131 AND ABX REA D953-40166-MR.
